Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 53, NWS Green Bay, WI

August 21, 20134 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 21, 2013, 7:08 PM CDT for 4 counties in Wisconsin. It was in force for 52 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 21, 2013, 7:08 PM CDT (00:08 UTC)
Expired
Aug 21, 2013, 8:00 PM CDT
In force
52 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Menominee County, WI, Oconto County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 61 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 21, 7:10 PM CDTTSTM WND DMG4 Nw Gresham, WITREES DOWN FROM STOCKBRIDGE INDIAN RESERVATION TO GRESHAM. TIME ESTIMATED.
Aug 21, 7:20 PM CDTTSTM WND DMG5 W Shawano, WISEVERAL TREES DOWN WEST OF TOWN.
Aug 21, 7:20 PM CDTTSTM WND GST 54Shawano, WIREPORTED AT SHAWANO HIGH SCHOOL MESONET. TIME ESTIMATED BY RADAR.
Aug 21, 7:25 PM CDTTSTM WND DMGShawano, WITREES DOWN.
Aug 21, 7:27 PM CDTTSTM WND DMGClintonville, WITREES DOWN ON 14TH STREET. DELAYED REPORT. TIME ESTIMATED BY RADAR.
Aug 21, 7:28 PM CDTTSTM WND GST 70Shawano, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 21, 2:26 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2954 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

579 
WUUS53 KGRB 220008
SVRGRB
WIC078-083-115-135-220100-
/O.NEW.KGRB.SV.W.0053.130822T0008Z-130822T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT WED AUG 21 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MENOMINEE COUNTY IN NORTHEAST WISCONSIN...
  OCONTO COUNTY IN NORTHEAST WISCONSIN...
  SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 800 PM CDT

* AT 705 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WHITE LAKE TO 12 MILES EAST OF WITTENBERG TO 10
  MILES SOUTHEAST OF WITTENBERG TO 6 MILES NORTHEAST OF AMHERST...AND
  MOVING EAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KESHENA AROUND 725 PM CDT.
  LEGEND LAKE AROUND 730 PM CDT.
  EMBARRASS AND SHAWANO AROUND 735 PM CDT.
  CLINTONVILLE AROUND 740 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE MIDDLE VILLAGE...LYNDHURST...
LEOPOLIS...IOLA...GRESHAM...CAROLINE...BIG FALLS...PELLA...MARION AND
OGDENSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4457 8922 4477 8901 4512 8877 4512 8872
      4486 8838 4475 8847 4459 8864 4459 8874
      4450 8874 4442 8882 4442 8922
TIME...MOT...LOC 0008Z 268DEG 28KT 4513 8871 4481 8886
          4470 8898 4452 8918

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH

$$

AK
2 follow-up statements
332 
WWUS53 KGRB 220031
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
731 PM CDT WED AUG 21 2013

WIC078-083-115-135-220100-
/O.CON.KGRB.SV.W.0053.000000T0000Z-130822T0100Z/
MENOMINEE WI-WAUPACA WI-SHAWANO WI-OCONTO WI-
731 PM CDT WED AUG 21 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OCONTO...
SHAWANO...NORTHERN WAUPACA AND SOUTHEASTERN MENOMINEE COUNTIES UNTIL
800 PM CDT...

AT 728 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNTAIN TO SHAWANO TO EMBARRASS TO 5 MILES NORTH OF 
WAUPACA...AND MOVING EAST-SOUTHEAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SHAWANO AND EMBARRASS AROUND 735 PM CDT.
  CLINTONVILLE AROUND 740 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE SYMCO...BELLE PLAINE...SHAWANO
LAKE...MANAWA...ADAMS BEACH...FITZGERALD CORNERS...LUNDS AND CECIL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4501 8857 4486 8838 4475 8847 4459 8864
      4459 8874 4450 8874 4442 8882 4442 8910
TIME...MOT...LOC 0030Z 268DEG 28KT 4513 8847 4481 8862
          4471 8874 4442 8904

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH

$$

AK
851 
WWUS53 KGRB 220048
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
748 PM CDT WED AUG 21 2013

WIC078-083-115-135-220056-
/O.CAN.KGRB.SV.W.0053.000000T0000Z-130822T0100Z/
MENOMINEE WI-WAUPACA WI-SHAWANO WI-OCONTO WI-
748 PM CDT WED AUG 21 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OCONTO...CENTRAL 
SHAWANO...NORTHERN WAUPACA AND SOUTHEASTERN MENOMINEE COUNTIES IS 
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE EITHER MOVED OUT 
OF THE WARNED AREA OR WEAKENED BELOW SEVERE LIMITS.  HOWEVER...GUSTY 
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4501 8857 4486 8838 4475 8847 4459 8864
      4459 8874 4450 8874 4442 8882 4442 8910
TIME...MOT...LOC 0046Z 311DEG 97KT 4480 8814 4458 8821
          4450 8828 4419 8878

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 6:05 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Aug 21, 6:05 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT WED AUG 21 2013

NEW INFORMATION ADDED TO UPDATE SECTION AND ADDED DISCUSSION FOR
00Z TAF ISSUANCE

.UPDATE...
ISSUED AT 600 PM CDT WED AUG 21 2013

TSTSMS CONT TO GRADUALLY EXPAND IN COVERAGE AS THE LINE BUILDS SWD
ACRS THE AREA. CONFIRMED REPORTS OF SVR RATHER SPARSE THUS
FAR...BUT RADAR SIGNATURES INDICATED IT IS VERY LIKELY DAMAGING
WINDS OCCURRED WITHIN THE PAST 30-45 MINUTES OVER FOREST CO.

SEE NO REASON SVR THREAT WON/T SURGE SEWD ACRS THE REST OF THE
AREA DURING THE EVENING.

THE SVR THREAT WL END WITH THE PASSAGE OF THE MAIN LINE OF
STORMS...SO PLAN TO DROP COUNTIES FM THE WATCH ONCE THE LINE SAGS
THROUGH THEIR AREA.
&&

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 206 PM CDT WED AUG 21 2013

LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD
FRONT MOVING OVER THE FAR WESTERN UPPER PENINSULA AND NORTHWEST
WISCONSIN EARLY THIS AFTERNOON.  MOISTURE CONVERGENCE ALONG THE
FRONT LOOKS GOOD...AND ML CAPES ARE BUILDING BETWEEN 2K-3K J/KG
AHEAD OF THE BOUNDARY.  RETURNS ON RADAR ARE PICKING UP ALONG THE
FRONT AS INHIBITION ERODES BELOW 50 J/KG.  WITH 0-6KM BULK SHEAR
VALUES AROUND 25-30 KTS...CONDITIONS REMAIN CONDUCIVE FOR SEVERE
THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON.  THE NSSL WRF SEEMS
TO BE DOING THE BEST OUT OF THE MESOMODELS...AND SHOWS CONVECTION
RAMPING UP IN A LINEAR FASHION BETWEEN 19-21Z.  BY THE END OF THIS
PERIOD...CONVECTION WILL BE MOVING INTO N-C WISCONSIN BEFORE
PROGRESSING INTO CENTRAL AND NORTHEAST WISCONSIN BY 00Z.  STILL
LOOKING AT MULTI-CELLS AND SMALL BOWING SEGMENTS AS THE STORM
MODE...WHICH WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND
LARGE HAIL. ANOTHER WRINKLE IS THE WEAK LITTLE SHORTWAVE OVER
SOUTHERN MINNESOTA.  THE RUC TAKES THIS FEATURE INTO SW WISCONSIN
THIS EVENING...AND NOT SURE HOW MUCH THIS WILL IMPACT THUNDERSTORMS
ALONG THE FRONT.  SEVERE WEATHER IS THE OBVIOUS FORECAST CONCERN.

TONIGHT...SHORTWAVE TROUGH MOVING ACROSS ONTARIO WILL PUSH A COLD
FRONT SOUTHEAST ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS
EVENING.  SOUTH SOUTHWEST FLOW AHEAD OF THE FRONT WITH PWATS UPWARDS
OF 1.75 INCHES WILL PREVENT TEMPS FROM FALLING TOO FAST THIS
EVENING...WHICH SHOULD PROLONG THE SEVERE THREAT UNTIL THE FRONT
CLEARS THE AREA.  BECAUSE INSTABILITY WILL BE DECREASING...THE LARGE
HAIL THREAT WILL DIMINISH AS WELL THROUGH THE EVENING.  BUT THINK
THERE IS ENOUGH POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS TO REACH
EAST-CENTRAL AND NORTHEAST WISCONSIN.  PRECIP WILL BE EXITING
EAST-CENTRAL EARLY OVERNIGHT AS MUCH DRIER AIR WILL FILTER SOUTH
BEHIND THE FRONT.  TEMPS WILL BE A LITTLE SLOWER TO COOL OFF...BUT
LOWS SHOULD STILL FALL INTO THE LOWER OR MIDDLE 50S NORTH...BUT HANG
IN THE MID 60S SOUTH.

THURSDAY...THE COLD FRONT WILL MOVE TO THE SOUTHERN GREAT LAKES BY
THE START OF THE PERIOD WHILE CANADIAN HIGH PRESSURE WILL BE
BUILDING SOUTHEAST FROM THE NORTHERN PLAINS.  THIS AIRMASS WILL BE
COOLER AND SIGNIFICANTLY LESS HUMID THAN THE ONE IT REPLACED.  UNDER
PLENTY OF SUN...HIGH TEMPS WILL REACH FROM THE MID 70S NORTH TO THE
LOW 80S SOUTH.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 206 PM CDT WED AUG 21 2013

PATTERN TO BECOME RATHER AMPLIFIED AS MOVE THROUGH THIS PERIOD AS
UPPER RIDGE BUILDS OVER THE CENTRAL US...INTO WESTERN LAKES.
MODELS HAVE GOOD CONTINUITY IN BIG PICTURE...BUT TEND TO DIFFER IN
CONVECTIVE DETAILS SUN ONWARD. MAIN ISSUE WILL BE HEAT LATER
PERIODS. ILL-DEFINED WARM FRONT EXPECTED TO LIFT NORTH
INTO/THROUGH STATE SUN. 850 MB TEMPS EXPECTED TO WARM SAT ONWARD
HITTING 20C EARLY IN WORK WEEK. IF MODELS SOUNDINGS
CORRECT...WOULD MIX UP TO THAT LEVEL YIELDING TEMPS AROUND 90 NEXT
MON THROUGH WED. QUESTION IS EFFECTS OF CLOUDS AND PCPN. LIKELY
TO BE ON EDGE OF CAP WITH CONVECTION NEAR OR OVER REGION. HAVE
TRENDED HIGHER POPS OVER NORTHERN WI WHERE ECMWF LINGERS FRONT.
HAVE USED BEST PERFORMING BLEND FOR TEMPS...BUMPING THEM UP A
DEGREE TO LESSEN CLIMO BIAS.

EARLY PERIODS/THU NIGHT INTO FRI NIGHT/PLEASANT WITH COOLER HIGH
PRESSURE AT THE SURFACE OVER REGION. CLEAR SKIES AND DRY
CONDITIONS TO LEAD TO COOLER NIGHTS AND MILD DAYS. HAVE SLOWED
APPROACH OF PCPN SAT GIVEN MODEL TRENDS.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 600 PM CDT WED AUG 21 2013

WL CARRY TSRA WITH GUSTY WINDS OVER ALL BUT THE RHI TAF SITES FOR
A COUPLE HRS THIS EVENING. CONDITIONS SHOULD IMPROVE QUICKLY ONCE
THE STORMS MOVE THROUGH.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........SKOWRONSKI
SHORT TERM.....MPC
LONG TERM......TE
AVIATION.......MPC
Hazardous weather outlook, Aug 21, 2:48 PM CDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
248 PM CDT WED AUG 21 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
248 PM CDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A
COLD FRONT MOVES ACROSS THE AREA. STORMS WILL MOVE OVER NORTH-
CENTRAL WISCONSIN THIS AFTERNOON...AND THEN MOVE INTO NORTHEAST WISCONSIN
AND THE FOX VALLEY EARLY THIS EVENING. DAMAGING WINDS AND LARGE
HAIL ARE EXPECTED TO BE THE GREATEST THREATS.

IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...HEAT INDICES
WILL CLIMB INTO THE 90S OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN
THIS AFTERNOON...WITH A FEW PLACES APPROACHING 100.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE THIS WEEKEND INTO THE MIDDLE PART OF
NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS
WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

LMZ521-522-541>543-222000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
248 PM CDT WED AUG 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

GUSTY SOUTH WINDS AND LARGE WAVES MAY BE A HAZARD TO SMALL CRAFT
IN THE LAKE MICHIGAN NEAR SHORE WATERS NORTH OF STURGEON BAY
THROUGH THIS EVENING.

IN ADDITION...STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE
THIS AFTERNOON AND THIS EVENING. THESE STORMS COULD PRODUCE STRONG
WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND INTO THE MIDDLE OF NEXT
WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD
BECOME SEVERE.

MPC/TE

In the hours before

Local storm report, Aug 21, 5:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
553 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     TSTM WND DMG     3 E THREE LAKES         45.79N 89.10W
08/21/2013                   ONEIDA             WI   PUBLIC

            TREE DOWN ON BUILDING NEAR CAMPERS AT HARBOR CAMPGROUND.
            REPORT VIA BROADCAT MEDIA WJFW-TV.

&&

ASHLEYW
Local storm report, Aug 21, 6:23 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     10 NW MERRILL           45.28N 89.83W
08/21/2013                   LINCOLN            WI   LAW ENFORCEMENT

            TREES DOWN ACROSS ROAD. REPORTED BY SHERRIF DEPT. TIME
            ESTIMATED BY RADAR.

0552 PM     TSTM WND DMG     MERRILL                 45.18N 89.68W
08/21/2013                   LINCOLN            WI   LAW ENFORCEMENT

            LARGE TREE LIMB DAMAGED HOUSE ON NORTH SIDE OF MERRIL.
            REPORTED BY SHERRIF DEPT. TIME ESTIMATED BY RADAR.

0622 PM     TSTM WND GST     CALDRON FALLS RESERVOIR 45.35N 88.25W
08/21/2013  E50.00 MPH       MARINETTE          WI   CO-OP OBSERVER

&&

ASHLEYW
Local storm report, Aug 21, 6:36 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
636 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     WAUSAU                  44.96N 89.63W
08/21/2013  M41 MPH          MARATHON           WI   ASOS

&&

ASHLEYW
Special weather statement, Aug 21, 6:39 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
639 PM CDT WED AUG 21 2013

WIZ019-020-030-031-036-037-220045-
LANGLADE-MARATHON-MENOMINEE-PORTAGE-SHAWANO-WAUPACA-
639 PM CDT WED AUG 21 2013

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HOGARTY TO
MOSINEE...MOVING EAST-SOUTHEAST AT 30 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  HATLEY...             ELMHURST...           ANIWA...
  SHANTYTOWN...         PIKE LAKE...          NORRIE...
  BEVENT...             ELAND...              BIRNAMWOOD...
  HOLT...               PHLOX...              MATTOON...
  ELDERON...            WITTENBERG...         ROSHOLT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

AK
Local storm report, Aug 21, 6:40 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
640 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     ATHELSTANE              45.43N 88.09W
08/21/2013                   MARINETTE          WI   LAW ENFORCEMENT

            NUMEROUS TREES DOWN IN THE AREA OF COUNTY ROAD A AND
            COUNTRY ROAD. TIME ESTIMATED BY RADAR.

&&

ASHLEYW
Local storm report, Aug 21, 7:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT WED AUG 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     3 NE LENA               44.98N 88.01W
08/21/2013  E60 MPH          OCONTO             WI   TRAINED SPOTTER

            REPORT VIA FACEBOOK.

&&

ASHLEYW

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:01 PM CDTSpecial Marine WarningGRB59 min
Aug 21, 7:16 PM CDTTornado WarningGRBMenominee, Oconto, Shawano44 min
Aug 21, 7:26 PM CDTSpecial Marine WarningGRB2 hr
Aug 21, 7:26 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 2 more64 min
Aug 21, 7:42 PM CDTSevere Thunderstorm WarningGRBDoor33 min
Aug 21, 8:28 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc32 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.